MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(4) that an ar-3373-4002 sheath will not lock into place and continues to slide up and down.Noticed during a case, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24700747
Report Number1220246-2026-01676
Device Sequence Number15990454
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public(01)00888867198579(11)210908(10)1653799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Device Lot Number1653799
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown